Alert archive / Wyoming / High Wind Warnings in 2008
High Wind Warning 20, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Mar 3, 2008, 3:36 AM MST. It took effect at Mar 3, 2008, 11:00 PM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2008, 3:36 AM MST (10:36 UTC)
- In effect from
- Mar 3, 2008, 11:00 PM MST
- Expired
- Mar 4, 2008, 2:00 PM MST
- In force
- 15 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 031036 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 336 AM MST MON MAR 3 2008 WYZ062>064-066-067-069-031845- /O.UPG.KCYS.HW.A.0012.080304T0600Z-080305T0000Z/ /O.NEW.KCYS.HW.W.0020.080304T0600Z-080304T1800Z/ NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL... GARRETT...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE 336 AM MST MON MAR 3 2008 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A LARGE DIFFERENCE IN SURFACE PRESSURE WILL DEVELOP OVER SOUTHEAST WYOMING LATE TONIGHT AND CONTINUE THROUGH MIDDAY TUESDAY IN ADVANCE OF THE NEXT STORM SYSTEM. THIS DIFFERENCE IN PRESSURE WILL CREATE STRONG AND GUSTY WINDS UNTIL THE PASSAGE OF A COLD FRONT TUESDAY AFTERNOON. WEST WINDS WILL BE SUSTAINED BETWEEN 30 AND 45 MPH OVER AND NEAR THE SNOWY AND LARAMIE RANGES BETWEEN 11 PM TONIGHT AND 11 AM ON TUESDAY. WINDS WILL GUST AS HIGH AS 60 MPH OVER THE LOWER ELEVATIONS AND 70 MPH OVER THE MOUNTAINS. THE WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW OVER THE SNOWY RANGE. THE WARNING AREA INCLUDES THE CITIES OF CHEYENNE...WHEATLAND... CHUGWATER AND MEDICINE BOW ALONG WITH PORTIONS OF INTERSTATES 25 AND 80. PEOPLE PLANNING TRAVEL OR OUTDOOR ACTIVITIES LATE TONIGHT AND TUESDAY MORNING OVER SOUTHEAST WYOMING SHOULD BE PREPARED FOR THE STRONG WINDS AND SUDDEN GUSTS. THOSE WITH HIGH PROFILE OR LIGHTWEIGHT VEHICLES SHOULD BE ESPECIALLY CAUTIOUS. $$ WEILAND
5 follow-up statements
000 WWUS75 KCYS 031300 CCA NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 336 AM MST MON MAR 3 2008 WYZ062>064-066-067-069-032200- /O.UPG.KCYS.HW.A.0012.080304T0600Z-080305T0000Z/ /O.NEW.KCYS.HW.W.0020.080304T0600Z-080304T1800Z/ NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL... GARRETT...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE 336 AM MST MON MAR 3 2008 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A LARGE DIFFERENCE IN SURFACE PRESSURE WILL DEVELOP OVER SOUTHEAST WYOMING LATE TONIGHT AND CONTINUE THROUGH MIDDAY TUESDAY IN ADVANCE OF THE NEXT STORM SYSTEM. THIS DIFFERENCE IN PRESSURE WILL CREATE STRONG AND GUSTY WINDS UNTIL THE PASSAGE OF A COLD FRONT TUESDAY AFTERNOON. WEST WINDS WILL BE SUSTAINED BETWEEN 30 AND 45 MPH OVER AND NEAR THE SNOWY AND LARAMIE RANGES BETWEEN 11 PM TONIGHT AND 11 AM ON TUESDAY. WINDS WILL GUST AS HIGH AS 60 MPH OVER THE LOWER ELEVATIONS AND 70 MPH OVER THE MOUNTAINS. THE WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW OVER THE SNOWY RANGE. THE WARNING AREA INCLUDES THE CITIES OF CHEYENNE...WHEATLAND... CHUGWATER AND MEDICINE BOW ALONG WITH PORTIONS OF INTERSTATES 25 AND 80. PEOPLE PLANNING TRAVEL OR OUTDOOR ACTIVITIES LATE TONIGHT AND TUESDAY MORNING OVER SOUTHEAST WYOMING SHOULD BE PREPARED FOR THE STRONG WINDS AND SUDDEN GUSTS. THOSE WITH HIGH PROFILE OR LIGHTWEIGHT VEHICLES SHOULD BE ESPECIALLY CAUTIOUS. $$ WEILAND
000 WWUS75 KCYS 032238 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 337 PM MST MON MAR 3 2008 WYZ062>064-066-067-069-041200- /O.UPG.KCYS.HW.A.0012.080304T0600Z-080305T0000Z/ /O.NEW.KCYS.HW.W.0020.080304T0600Z-080304T1800Z/ NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL... GARRETT...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE 337 PM MST MON MAR 3 2008 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST TUESDAY. A LARGE DIFFERENCE IN SURFACE PRESSURE WILL DEVELOP OVER SOUTHEAST WYOMING LATE TONIGHT AND CONTINUE THROUGH MIDDAY TUESDAY IN ADVANCE OF THE NEXT STORM SYSTEM. THIS DIFFERENCE IN PRESSURE WILL CREATE STRONG AND GUSTY WINDS UNTIL THE PASSAGE OF A COLD FRONT TUESDAY AFTERNOON. WEST WINDS WILL BE SUSTAINED BETWEEN 30 AND 45 MPH OVER AND NEAR THE SNOWY AND LARAMIE RANGES BETWEEN 11 PM TONIGHT AND 11 AM ON TUESDAY. WINDS WILL GUST AS HIGH AS 60 MPH OVER THE LOWER ELEVATIONS AND 70 MPH OVER THE MOUNTAINS. THE WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW OVER THE SNOWY RANGE AND SIERRA MADRE RANGE. THE WARNING AREA INCLUDES THE CITIES OF CHEYENNE...WHEATLAND... CHUGWATER AND MEDICINE BOW ALONG WITH PORTIONS OF INTERSTATES 25 AND 80. PEOPLE PLANNING TRAVEL OR OUTDOOR ACTIVITIES LATE TONIGHT AND TUESDAY MORNING OVER SOUTHEAST WYOMING SHOULD BE PREPARED FOR THE STRONG WINDS AND SUDDEN GUSTS. THOSE WITH HIGH PROFILE OR LIGHTWEIGHT VEHICLES SHOULD BE ESPECIALLY CAUTIOUS. $$
000 WWUS75 KCYS 041052 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 352 AM MST TUE MAR 4 2008 WYZ062>064-066-067-069-041800- /O.CON.KCYS.HW.W.0020.000000T0000Z-080304T1800Z/ NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL... GARRETT...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE 352 AM MST TUE MAR 4 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. A LARGE DIFFERENCE IN SURFACE PRESSURE WILL CONTINUE OVER SOUTHEAST WYOMING THROUGH MIDDAY TODAY IN ADVANCE OF AN APPROACHING STORM SYSTEM. THIS DIFFERENCE IN PRESSURE WILL CREATE STRONG AND GUSTY WINDS UNTIL THE PASSAGE OF A COLD FRONT THIS AFTERNOON. WEST WINDS WILL BE SUSTAINED BETWEEN 30 AND 45 MPH OVER AND NEAR THE SNOWY AND LARAMIE RANGES THROUGH 11 AM TODAY. WINDS WILL GUST AS HIGH AS 60 MPH OVER THE LOWER ELEVATIONS AND 70 MPH OVER THE MOUNTAINS. THE WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW OVER THE SNOWY RANGE AND SIERRA MADRE RANGE. THE WARNING AREA INCLUDES THE CITIES OF CHEYENNE...WHEATLAND... CHUGWATER AND MEDICINE BOW ALONG WITH PORTIONS OF INTERSTATES 25 AND 80. EARLY THIS MORNING THE WIND GUSTS HAVE FREQUENTLY BEEN BETWEEN 50 AND 65 MPH IN THE WARNING AREA. THE STRONGEST GUSTS HAVE BEEN BETWEEN CHEYENNE AND WHEATLAND...JUST WEST OF CHEYENNE AND AT ARLINGTON AND OCCURRED BETWEEN 11 PM AND 2 AM. PEOPLE PLANNING TRAVEL OR OUTDOOR ACTIVITIES THIS MORNING OVER SOUTHEAST WYOMING SHOULD BE PREPARED FOR THE STRONG WINDS AND SUDDEN GUSTS. THOSE WITH HIGH PROFILE OR LIGHTWEIGHT VEHICLES SHOULD BE ESPECIALLY CAUTIOUS. $$ WEILAND
000 WWUS75 KCYS 041741 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1041 AM MST TUE MAR 4 2008 WYZ062>064-066-067-069-042100- /O.EXT.KCYS.HW.W.0020.000000T0000Z-080304T2100Z/ NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL... GARRETT...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE 1041 AM MST TUE MAR 4 2008 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 2 PM MST THIS AFTERNOON. A LARGE DIFFERENCE IN SURFACE PRESSURE WILL CONTINUE OVER SOUTHEAST WYOMING THIS AFTERNOON IN ADVANCE OF AN APPROACHING STORM SYSTEM. THIS DIFFERENCE IN PRESSURE WILL CREATE STRONG AND GUSTY WINDS UNTIL THE PASSAGE OF A COLD FRONT THIS AFTERNOON. WEST WINDS WILL BE SUSTAINED BETWEEN 30 AND 45 MPH OVER AND NEAR THE SNOWY AND LARAMIE RANGES THROUGH 11 AM TODAY. WINDS WILL GUST AS HIGH AS 60 MPH OVER THE LOWER ELEVATIONS AND 70 MPH OVER THE MOUNTAINS. THE WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW OVER THE SNOWY RANGE AND SIERRA MADRE RANGE. THE WARNING AREA INCLUDES THE CITIES OF CHEYENNE...WHEATLAND... CHUGWATER AND MEDICINE BOW ALONG WITH PORTIONS OF INTERSTATES 25 AND 80. THIS MORNING THE WIND GUSTS HAVE FREQUENTLY BEEN BETWEEN 40 AND 50 MPH OCCASIONALLY REACHING HIGHER VALUES IN THE WARNED AREA. THE STRONGEST GUSTS HAVE BEEN BETWEEN CHEYENNE AND WHEATLAND...WEST OF CHEYENNE OVER THE SUMMIT AND AT ARLINGTON. PEOPLE PLANNING TRAVEL OR OUTDOOR ACTIVITIES THIS MORNING OVER SOUTHEAST WYOMING SHOULD BE PREPARED FOR THE STRONG WINDS AND SUDDEN GUSTS. THOSE WITH HIGH PROFILE OR LIGHTWEIGHT VEHICLES SHOULD BE ESPECIALLY CAUTIOUS. $$ GRIFFITH
000 WWUS75 KCYS 042056 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 156 PM MST TUE MAR 4 2008 WYZ062>064-066-067-069-042200- /O.EXP.KCYS.HW.W.0020.000000T0000Z-080304T2100Z/ NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL... GARRETT...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE 156 PM MST TUE MAR 4 2008 ...HIGH WIND WARNING WILL EXPIRE AT 2 PM MST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 2 PM MST THIS AFTERNOON. WEST WINDS WILL CONTINUE TO GUST INTO THE 40 TO 50 MPH RANGE FOR THE REMAINDER OF THE AFTERNOON BUT WILL REMAIN JUST BELOW WARNING CRITERIA. THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE. $$ GRIFFITH
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Mar 3, 3:15 AM MST, 21 minutes earlier.
Area forecast discussion, Mar 3, 3:15 AM MST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
315 AM MST MON MAR 3 2008
.SHORT TERM...TODAY THROUGH TUESDAY NIGHT...
MOST OF THE CWA HAS CLEARED OUT NICELY SINCE 06Z. THE EXCEPTION HAS
BEEN IN THE LOWER ELEVATIONS OF ALBANY AND CARBON COUNTIES WHERE THE
SATELLITE FOG PRODUCT AND OBSERVATIONS INDICATE AREAS OF LOW CLOUDS
AND FOG. WITH THE SHALLOW NATURE OF THE CLOUDS AND FOG AND THE
INCREASE IN WESTERLY WINDS...HAVE KEPT MENTION IN THE FORECAST ONLY
UNTIL 15Z. THE CWA WILL BE BETWEEN WEATHER SYSTEMS TODAY AND MUCH OF
TONIGHT. THE POSITIVELY ORIENTED RIDGE AXIS ALOFT WILL PASS OVER THE
CWA AROUND 00Z...ALLOWING MID AND HIGH CLOUDS TO SPREAD OVER THE
AREA. TEMPERATURES WILL REBOUND SOME TODAY AS HEIGHTS ALOFT AND 700
MB TEMPERATURES INCREASE. WILL LEAN AGAIN TOWARD THE GFS DEPICTION
OF THE SYNOPTIC FEATURES THROUGH 12Z WEDNESDAY. THE SHORTWAVE TROUGH
CURRENTLY JUST OFF THE PACIFIC NORTHWEST COAST WILL MOVE OVER THE
ROCKIES AND HIGH PLAINS TUESDAY AND TUESDAY NIGHT. THE ASSOCIATED
SURFACE COLD FRONT MOVES ACROSS THE CWA TUESDAY MORNING AND EARLY
AFTERNOON. LOOKS TO BE A WINDY PERIOD OVER AND NEAR THE MOUNTAINS
BETWEEN 06Z AND 18Z TUESDAY. THE SURFACE PRESSURE GRADIENT TIGHTENS
AS THE SURFACE LOW MOVES EASTWARD TO THE NORTH OF THE CWA. THE LOW
LEVEL HEIGHT DIFFERENCES BETWEEN KCAG AND KCPR ALSO ARE BETWEEN 60
AND 70 METERS DURING THAT TIME. WILL GO AHEAD AND UPGRADE THE
PREVIOUSLY ISSUED HIGH WIND WATCH TO A HIGH WIND WARNING FOR AREAS
OVER AND NEAR THE MOUNTAINS BETWEEN 06Z AND 18Z TUESDAY. BEHIND THE
FRONT...TEMPERATURES WILL BE STEADY OR SLOWLY FALLING IN THE COLD
AIR ADVECTION AND LIGHT PRECIPITATION WILL SPREAD OVER THE CWA. THE
GFS IS AT LEAST INITIALLY WETTER AND SHOWING SLIGHTLY MORE QPF THAN
THE NAM FOR TUESDAY...BUT MODELS SIMILAR FOR TUESDAY NIGHT. THE GFS
SHOWS THE 300 MB JET JUST TO THE SOUTH OF THE CWA TUESDAY AFTERNOON
AND EARLY TUESDAY NIGHT AND WILL ENHANCE THE PRECIPITATION CHANCES.
THE PRECIPITATION TYPE MAY START OUT AS RAIN OR A MIX IN THE EAST
PART OF THE CWA BEFORE CHANGING TO LIGHT SNOW. HAVE BUMPED POPS UP
SOME FOR TUESDAY AND TUESDAY NIGHT BUT WILL LIKELY NEED TO BE
HIGHER.
.LONG TERM...WEDNESDAY THROUGH SUNDAY...COLDER CONDITIONS WEDNESDAY
AS UPPER TROF SWINGS THROUGH WEDNESDAY MORNING WITH SCTD SNOW
SHOWERS EXPECTED MAINLY DURING THE MORNING. STILL COOL AND A BIT
UNSETTLED THURSDAY AS AREA REMAINS UNDER A RATHER LONG FETCH OF NNW
UPPER FLOW WITH A FEW SNOW SHOWERS STILL POSSIBLE MAINLY OVER THE
ERN CWA WITH ANY WEAK IMPULSES IN THE FLOW. TEMPERATURES WARM
FRIDAY INTO THE WEEKEND AS A WEAKENING UPPER RIDGE SHIFTS OVER THE
REGION IN RESPONSE TO SEVERAL PIECES OF VORT ENERGY THAT SHOULD COME
OFF THE ERN PACIFIC. DRY AND MILD CONDITIONS EXPECTED INTO EARLY
NEXT WEEK AS UPPER FLOW SLOWLY BACKS AHEAD OF MORE SIG UPPER TROF
ENTERING WEST COAST.
&&
.AVIATION...AREAS OF IFR CEILINGS AND VISIBILITIES IN FOG WILL PERSIST
UNTIL ABOUT 15Z OVER THE LOWER ELEVATIONS OF ALBANY AND CARBON
COUNTIES. THIS INCLUDES THE AIRPORTS AT KRWL...KLAR AND KSAA.
OTHERWISE VFR CONDITIONS WILL PREVAIL OVER THE CWA THROUGH TONIGHT
AND TUESDAY MORNING. MID AND HIGH CLOUDS WILL INCREASE OVER THE AREA
TONIGHT AND TUESDAY AND GRADUALLY LOWER. THE NEXT STORM SYSTEM WILL
PRODUCE MVFR CEILINGS AND VISIBILITIES IN LIGHT SNOW OVER THE NORTH
AND WEST PARTS OF THE CWA TUESDAY AFTERNOON AND OVER THE ENTIRE CWA
TUESDAY NIGHT. AHEAD OF THE STORM SYSTEM...WINDS WILL INCREASE BY
06Z TONIGHT IN THE WYOMING PART OF THE CWA. STRONG WINDS WILL
CONTINUE OVER THAT AREA UNTIL 18Z...WITH WINDY CONDITIONS OVER THE
ENTIRE CWA TUESDAY AFTERNOON AND TUESDAY NIGHT. MOUNTAIN WAVE
ACTIVITY AND CONSIDERABLE TURBULENCE CAN BE EXPECTED OVER AND NEAR
THE MOUNTAINS BETWEEN 06Z AND 18Z TUESDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING FROM 11 PM TONIGHT TO 11 AM TUESDAY FOR AREAS
OVER AND NEAR THE MOUNTAINS. ZONES 62>64..66..67..69.
NE...NONE.
&&
WEILAND/EMANUELHazardous weather outlook, Mar 2, 5:06 PM MST, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 506 PM MST SUN MAR 2 2008 NEZ001>003-019>021-054-055-WYZ059>070-040015- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 506 PM MST SUN MAR 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT PERIODS OF SNOW WILL CONTINUE THIS AFTERNOON BEFORE ENDING TONIGHT. ADDITIONAL SNOWFALL AMOUNTS WILL BE AN INCH OR LESS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY VERY STRONG WINDS WILL DEVELOP AHEAD OF THE NEXT COLD FRONT EXPECTED TO MOVE THROUGH THE AREA LATE TUESDAY. A HIGH WIND WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTHEAST WYOMING FOR LATE MONDAY NIGHT THROUGH TUESDAY. SNOW WILL BE POSSIBLE TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE CARPENTER
Nearby
High Wind Warnings in Wyoming, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.